# SDR YV3R2020060300279

- Difficulty date: May 20, 2020
- Submitted: June 3, 2020
- Operation: General aviation
- Aircraft: N3092X
- Make and model: Robsin R22BETA
- Aircraft serial: 4043
- Aircraft time: 6,687 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: A7924
- Part serial: 4973
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY PN A792-4 ENGINE NEEDLE WAS BOUNCING AROUND AT 102%-104%.
